Differential and Integral Equations

Semilinear parabolic equations with Preisach hysteresis

T. D. Little and R. E. Showalter

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 3-4 (1994), 1021-1040.

First available in Project Euclid: 3 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25] 47H06: Accretive operators, dissipative operators, etc. 47H30: Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.) [See also 45Gxx, 45P05] 47N20: Applications to differential and integral equations


Little, T. D.; Showalter, R. E. Semilinear parabolic equations with Preisach hysteresis. Differential Integral Equations 7 (1994), no. 3-4, 1021--1040. https://projecteuclid.org/euclid.die/1370267718

Export citation